# SDR 7C7A201505230045

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Lug
- Part number: 85540103
- Condition: Worn
- Location: Rudder
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER UPPER AND LOWER ACTUATOR LUGS WORN. BLENDED LUGS ON FORE RUDDER HINGE ASSSEMBLY IAW BOMBARDIER RD 8-55-128.
